# SDR DALA2019062003696

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 35,921 hours, 18,688 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW PERFORMED AIR TURN BACK DUE TO LEFT ENGINE FAILURE ON T/O. ENGINE WAS SHUT DOWN BY CREW.  ENGINE CHANGE IN PROGRESS.
